First of all welcome to the site.
I have been on Seroquel for almost 10 years and have not gained an ounce.
Now a possible side effect is increased appetite which obviously leads to weight gain which affects many people who take this medication. Having said that, not all organisms react to medications (benefits, side effects, etc.) in the same way, in my case I did not experience weight gain, but it is a possible common side effect of this medication which many people do experience.
List of possible side effects for future reference:
I hope you are fortunate like me and do not experience any possible side effect.-
Hello Momcav. Well, unlike my friend Maso, :-0) it did put weight on my bones, but what I did then, for I am no longer on seroquel, I would hold off, in the evening, with my supper. I'd take my dose, which then was 300mg, and wait for the munchies to set in. Then, I would have my evening meal. I use the same routine now, instead of seroquel, its remeron/mirtazapine. Often, people who take seroquel will tell you that weight gain is or can be a problem. Best of wishes.
Yes!! As a matter of fact I have been trying to get off of it for so long for this reason. I take a small dose at night for sleep and it makes me eat so much!! I will actually fall right to sleep & wake up a half hour later starving!! Eating at night is not good, therefore it is very easy to gain weight while taking seroquel. It is the number one side effect that people have... weight gain!! But..it sure helps me have a restful night!! ( when Im done pigging out lol)
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2011 • 1 answer
Posted 2 Aug 2014 • 5 answers
Posted 18 Nov 2015 • 2 answers
Posted 25 Dec 2015 • 3 answers
Seroquel - I have been taking serequel since day1 no weight gain side effects I take 300mg now I was
Posted 25 Jun 2016 • 0 answers